| Model Number |
VICM5 13.2 (-07.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced over/under correction.The lens exchanged for a same length lens and the problem was resolved.Cause of the event was use error," surgeon used the wrong praop datas for calculation.New calculation was made, and a new lens was ordered.Patient is happy.".
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - over/under correction.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens and over/under correction are identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).